Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have PCOD. On Glycomet. Does only taking medicine help lose weight?

Hi, I am 41 and an old PCOD case (past 12 yrs post delivery - have 1 child). I have been on glycomet 850mg (twice a day) since past 10 months - initially i lost 10 kgs rapidly in 2 1/2 months, but slackened on the exercise n diet and have regained 9 kgs. only taking the medicine does not help lose weight? One has to exercise and diet alongside? What I am trying to ask is doesn t the medicine itself help in losing weight? Also for how long can the medication be taken without harm.
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
hi mona...medicine is just to get your hormonal levels in cannot depend only on medications for weight.. the only way to lose weight permanently is to diet and exercise.. you have to take medications till your levels come in control.. but diet and exercise will help you get your levels in control faster.. all youy need to do is walk daily for 1 hour and eat small healthy high fiber meals like fruits, nuts, salads, oats, whole grains etc..avoid fried, sweets and junk and drink plenty of water..
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor